# SDR R61A201510070777

- Difficulty date: October 7, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,598 hours, 21,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401SE
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FWD CARGO DOOR LOWER CENTER SEAL REST IS CORRODED.  MAINTENANCE  R & R  FWD CARGO DOOR LOWER CENTER SEAL REST IAW SRM 51-40-02, 5140-01.
